Translator Disclaimer
April 20 Vector bundles on Sasakian manifolds
Indranil Biswas, Georg Schumacher
Adv. Theor. Math. Phys. 14(2): 541-562 (April 20).

Abstract

We investigate the analog of holomorphic vector bundles in the context of Sasakian manifolds.

Citation

Download Citation

Indranil Biswas. Georg Schumacher. "Vector bundles on Sasakian manifolds." Adv. Theor. Math. Phys. 14 (2) 541 - 562, April 20.

Information

Published: April 20
First available in Project Euclid: 1 November 2010

zbMATH: 1214.53037
MathSciNet: MR2721655

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.14 • No. 2 • April 20
Back to Top